Hi Everyone! Isotretinoin and/or Fluoxetine Caused My Tinnitus?

Discussion in 'Introduce Yourself' started by illbethereforyou, Jul 5, 2020.

    1. illbethereforyou

      illbethereforyou Member

      Tinnitus Since:
      05/2020
      Cause of Tinnitus:
      Isotretinoin I think
      First of all, I’m sorry if my English is a mess, but I hope you can understand me and maybe help me with this terrible situation that started about 1 month ago (tinnitus in the left ear).

      I was taking Isotretinoin for 11 months, but all this time I never felt nothing but dry skin. I also started taking Fluoxetine 5 months ago... Now I’m desperate because of this noise. I went to the otorhinolaryngologist, I did MRI and other tests, everything indicates that everything is right with me and that I don't have hearing loss.

      I feel like I have dropped two bombs in my body and that there is no solution now. I have already stopped taking the medication (Isotretinoin and Fluoxetine) on my own, and I hope to be able to study and sleep peacefully again.

      P.S.: I also feel like I can hear my heartbeat. I can't even do physical activity.

      Please help me guys! Give me some hope.
       
      • Hug Hug x 1
    2. Ginagg738
      Lucky

      Ginagg738 Member

      Tinnitus Since:
      January 9, 2010
      Cause of Tinnitus:
      Side affects from inner ear surgery
      You are not alone. This tinnitus is a living nightmare. As I posted before, I have to take sleeping pills to get some sleep. The noise never goes away. I am in the process of seeking out a good attorney cause I cannot even hold a job now. It's the worst thing that anybody should have to endure. I'm actually going to a hearing center tomorrow to see what they can do for me. Hang in there. I'm praying for you.
       
      • Hug Hug x 1

Share This Page

Loading...